MAUDE Adverse Event Report: STERIS MEXICO, S. DE R.L. DE C.V. AMSCO; STERILIZER

STERIS MEXICO, S. DE R.L. DE C.V. AMSCO; STERILIZER
Model Number AMSCO 400 STEAM STERILIZER
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the unit and found that the water manifold bolt was damaged, causing the reported event.To resolve the issue, the technician replaced the bolt.The unit was tested, confirmed to be operating according to specifications, and returned to service.While onsite, the technician counseled user facility personnel on the proper regulation of the water pressure for the amsco 400 sterilizer.No additional issues have been reported.
 
Event or Problem Description
The user facility reported a water leak onto the floor from their amsco 400 sterilizer.No report of injury.

Brand Name
AMSCO
Common Device Name
STERILIZER
Manufacturer (Section D)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key20304721
Report Number3005899764-2024-00049
Device Sequence Number7624041
Product Code FLE
UDI-Device Identifier00724995209537
UDI-Public(01)00724995209537(11)221228
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K212424
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAMSCO 400 STEAM STERILIZER
Device Catalogue NumberSR0201210311
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2024
Initial Report FDA Received Date09/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/28/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown